# SDR RYNA2010003260008

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33A
- Aircraft serial: 25403
- Aircraft time: 59,094 hours, 12,836 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND IN BAH R4 DOOR SLIDE FELL OUT OF CLAMSHELL ONTO CATERING TRUCK SLIDE DID NOT INFLATE.  INSPECTED DOOR LINKAGES, HANDLES AND ARMING MECHANISM NO DEFECTS NOTED.  REMOVED AND REPLACED WITH NEW SLIDE PER AMM AIRCRAFT OK FOR SERVICE.  SUSPECT DOOR WAS ARMED AND INADVERTENTLY OPENED BY CATERING.
